# SDR DALA2022080805392

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2350280) DURING INSPECTION FOUND CORROSION ON BEAM FLOOR SUPPORT AT SEVERAL AREAS AT BSTA 986 BETWEEN LBL44 & RBL44. BEAM FLOOR SUPPORT AT STA 986 BETWEEN LBL44 & RBL44 WAS REPAIRED PER. B737-800 SRM 53-70-51-2R PROCEDURE 4 REPAIR 4.
